Hyperstability of Rassias-Ravi reciprocal functional equation

B. V. Senthil Kumar; Khalifa Al-Shaqsi; Hemen Dutta;


The investigation of stabilities of various types of equations is an interesting and evolving research area in the fi eld of mathematical analysis. Recently, there are many research papers published on this topic, especially mixed type and multiplicative inverse functional equations. We propose a new functional equation in this study which is quite different from the functional equations already dealt in the literature. The main feature of the equation dealt in this study is that it has two different solutions, namely additive and multiplicative inverse functions. We also prove that the hyperstability results hold good for this equation.

Vol. 22 (2021), No. 1, pp. 383-392
DOI: 10.18514/MMN.2021.3181

Download: MMN-3181